, Volume 111, Issue 8, pp 775-777
Date: 25 Sep 2013

Riss des retinalen Pigmentepithels durch intravitreale Aflibercept-Injektion

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Zusammenfassung

Ein Einriss des retinalen Pigmentepithels (RIP) bei hochbullösen Pigmentepithelabhebungen (PED) im Rahmen einer Anti-VEGF-Behandlung bei exsudativer altersbedingter Makuladegeneration (eAMD) wurde für die bereits länger verfügbaren Anti-VEGF-Substanzen mehrfach als mögliche Komplikation beschrieben. Seit Ende 2012 steht nun auch Aflibercept als neue Wirksubstanz zur Behandlung der eAMD zur Verfügung. Unsere Kasuistik zeigt den zweiten publizierten Fall eines RIPs nach intravitrealer Aflibercept-Injektion bei PED. Patienten müssen vor der Behandlung explizit über dieses Risiko aufgeklärt werden. Weitere Daten sind zur prozentuellen Risikoeinschätzung erforderlich.

Abstract

Development of tears in the retinal pigment epithelium (RIP) has been described as a possible complication following anti-vascular endothelial growth factor (VEGF) antibody therapy with substances which have been available for years when treating pigment epithelium detachment (PED) in eyes affected by age-related macular degeneration (AMD). Aflibercept has become available for the treatment of exsudative AMD since December 2012. This case report describes a further patient in addition to the only other case published so far who developed RIP after aflibercept treatment for PED. Patients have to be thoroughly informed about this potential side effect before initiation of intravitreal aflibercept injection therapy.